MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM; SCS IPG
Model Number 3665
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is included in the neuromodulation implantable pulse generator (ipg) inaccurate elective replacement indicator advisory notice issued by abbott on 12 september 2017.
 
Event or Problem Description
It was reported that diagnostics indicated the elective replacement indicator (eri) triggered earlier than intended.The wireless software update was performed clearing the eri message.The device is providing therapy.

Brand Name
PROCLAIM
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9162409
Report Number1627487-2019-10921
Device Sequence Number19338593
Product Code LGW
UDI-Device Identifier05415067023247
UDI-Public05415067023247
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2018
Device Model Number3665
Device Lot Number5639195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487/09/12/2017/001-C
Patient Sequence Number1